# SDR SWAA116339

- Difficulty date: September 4, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 63,028 hours, 53,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY EXT LIGHT LENS BROKEN.  REMOVED AND REPLACED LENS PER MM.
